MathSciNet Relay Station
MathSciNet bibliographic data
MR352679 (50 #5166) 35G10
Trèves, François Discrete phenomena in uniqueness in the Cauchy problem. Proc. Amer. Math. Soc. 46 (1974), 229–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement